| Catalog Number |
919214A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during pretest, the water could not be completely drained from the foley catheter.Medicon syringe used to drain the water.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There is no allegation against a bd product but on a component in the tray.This report is being submitted as additional information.The reported event was confirmed.Visual (photo): the first photo was a photo was of the tray labeling with batch # myjy6197.The second photo was top view of the three way catheter with return syringe.The third photo was a zoomed in view of the tip of the catheter with inflated balloon.The last photo was of the inflation cap confirming the catheter batch # ngjx4588.Received 1 all silicone foley catheter with syringe.Verified material number 119314 and manufacturing lot number ngjx4588.Visual inspection noted no issues.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Attempted to deflate balloon passively and only one (1) ml could be withdrawn with the returned syringe.Using the in-house luer lock syringe, deflated balloon passively in under three (3) minutes with no cuffing or leaks noted, returning 10ml of solution.The complaint is against the syringe.The reported event is addressed within the labeling.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description